cough-cold-icon
Longer than normal periods
I have been using that 2 months birth control contraceptive ... I took 2 shots ever since my next appointment is on the 8th of October .. problem is I have been on my periods for 3 weeks .. they not flowing I only see them when I wipe .. can I take anything for this ?
15 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello dear ... I would like to know little more info or history of your problems.. It would be great if we can continue our conversation on my private window as here I am restricted to give you few line of treatment..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.